# SDR IPXA10559285

- Difficulty date: April 2, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR BOARD BROKEN AT BS440, LBL65. CORNER DELAMINATED   REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1 AND UPS EONR B757-5320-9692-G
